7 found
Sort by:
  1. P. Howard, J. E. Rubin & Andreas Blass (2005). REVIEWS-Consequences of the Axiom of Choice. Bulletin of Symbolic Logic 11 (1):61-62.
    No categories
     
    My bibliography  
     
    Export citation  
  2. J. E. Rubin, K. Keremedis & Paul Howard (2001). Non-Constructive Properties of the Real Numbers. Mathematical Logic Quarterly 47 (3):423-431.
    No categories
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  3. Paul Howard, K. Keremedis & J. E. Rubin (2000). Compactness in Countable Tychonoff Products and Choice. Mathematical Logic Quarterly 46 (1):3-16.
    No categories
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  4. Paul Howard, K. Keremedis & J. E. Rubin (2000). Paracompactness of Metric Spaces and the Axiom of Multiple Choice. Mathematical Logic Quarterly 46 (2):219-232.
    No categories
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  5. Paul Howard, J. E. Rubin & A. Stanley (2000). Von Rimscha's Transitivity Conditions. Mathematical Logic Quarterly 46 (4):549-554.
    No categories
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  6. H. Rubin & J. E. Rubin (1970). Corrigendum to Our Paper: ``A Theorem on $N$-Tuples Which is Equivalent to the Well-Ordering Theorem''. Notre Dame Journal of Formal Logic 11 (2):220-220.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  7. H. Rubin & J. E. Rubin (1967). A Theorem on $N$-Tuples Which is Equivalent to the Well-Ordering Theorem. Notre Dame Journal of Formal Logic 8 (1-2):48-50.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation